# SDR AALA20071082

- Difficulty date: June 12, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Condition: Inoperative
- Location: Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STL  INFLIGHT T1642/12JUN - NOSE WHEEL VIBRATION AFTER ROTATION.  BEFORE DURING AND AFTER RETRACTION VIBRATION EXTREME.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  REPLACED LOWER STRUT PISTON ASSEMBLY AND LEFT STEERING CYLINDER AND LEFT AND RIGHT NOSE TIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
